A Pair of Pseudo-differential Operators Involving Index Whittaker Transform in ${L_2^a(\mathbb{R}_+;m_a(x)dx)}$

Jeetendrasingh MAAN, Akhilesh PRASAD

Acta Mathematica Sinica ›› 2024, Vol. 40 ›› Issue (6) : 1420-1430.

PDF(240 KB)
PDF(240 KB)
Acta Mathematica Sinica ›› 2024, Vol. 40 ›› Issue (6) : 1420-1430. DOI: 10.1007/s10114-024-3162-6
Articles

A Pair of Pseudo-differential Operators Involving Index Whittaker Transform in ${L_2^a(\mathbb{R}_+;m_a(x)dx)}$

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2024, 40(6): 1420-1430 https://doi.org/10.1007/s10114-024-3162-6

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(240 KB)

Accesses

Citation

Detail

Sections
Recommended

/